MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device was not returned for examination, but unused devices from the same lot number were returned to the manufacturer.Examination of the unused returned devices, and review of the batch documentation showed no deviations, and no root cause could be established.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, the patient experienced pain when performing urinary catheterisation.After a few days the patient experienced a bleeding when performing urinary catheterisation and went to hospital.The patient was hospitalized for one day.The bleeding did not reoccur, and there were no other medical complications to the patient.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121
SW  SE-43121
MDR Report Key9278274
Report Number3009632672-2019-00011
Device Sequence Number11359852
Product Code EZD
UDI-Device Identifier07392532158292
UDI-Public07392532158292
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2020
Device Model Number44312
Device Catalogue Number44312
Device Lot Number427842
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR